# SDR HALA2009080800355

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 25,925 hours, 4,905 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV324010C
- Part serial: MX44661348
- Condition: Leaking
- Location: Hyd System
- Part time: 25,686 hours, 4,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RAMP REPORTED NR 1 ENG FLUID LEAK.  FOUND NR 1 ENG DRIVEN HYD PUMP LEAKING.  REPLACED NR 1 ENG DRIVEN PUMP IAW AMM 29-11-05-004-006.  GROUND RUN UP AND LEAK CHECK OK.  OK FOR SERVICE.
